# SDR 9611989605

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6014113
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS AT ROWS 18 TO 21 AND AFT ENTRY INOPERATIVE. REPLACED POWER SUPPLY, OPERATIONAL CHECK NORMAL.
